# SDR QXEA0001353

- Difficulty date: May 18, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 4,995 hours, 6,893 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SPAN WISE CHAFE DAMAGE ON UPPER SURFACE OF LEFT HAND OUTBOARD FLAP FROM STATION YW 174.00 TO YW 252.00.  REPAIRED IAW RD 8-57-1022 AND RD 8-57-1241.
